American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45P05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Boqiang Lv, Fengquan Li and Weilin Zou. Partially overdetermined problem in some integral equations. Proc. Amer. Math. Soc. 141 (2013) 3073-3081.
Abstract, references, and article information
View Article: PDF

[2] M. H. Castro and V. A. Menegatto. Eigenvalue decay of positive integral operators on the sphere. Math. Comp. 81 (2012) 2303-2317.
Abstract, references, and article information
View Article: PDF

[3] Dongsheng Li, Gerhard Ströhmer and Lihe Wang. Symmetry of integral equations on bounded domains. Proc. Amer. Math. Soc. 137 (2009) 3695-3702. MR 2529876.
Abstract, references, and article information
View Article: PDF

[4] Vadim Kostrykin and Konstantin A. Makarov. On Krein's example. Proc. Amer. Math. Soc. 136 (2008) 2067-2071. MR 2383512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Oscar Blasco and Paco Villarroya. Commutators of linear and bilinear Hilbert transforms. Proc. Amer. Math. Soc. 132 (2004) 1997-2004. MR 2053971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Camil Muscalu, Terence Tao and Christoph Thiele. Multi-linear operators given by singular multipliers. J. Amer. Math. Soc. 15 (2002) 469-496. MR 1887641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Sergio Albeverio and Konstantin A. Makarov. Ahiezer-Kac type Fredholm determinant asymptotics for convolution operators with rational symbols. Trans. Amer. Math. Soc. 353 (2001) 1985-1993. MR 1813603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. G. Ramm. Inversion formula and singularities of the solution for the backprojection operator in tomography . Proc. Amer. Math. Soc. 124 (1996) 567-577. MR 1301044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Russell M. Brown. Area integral estimates for caloric functions . Trans. Amer. Math. Soc. 315 (1989) 565-589. MR 994163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Martin Schechter. Imbedding estimates involving new norms and applications. Bull. Amer. Math. Soc. 11 (1984) 163-166. MR 741731.
Abstract, references, and article information
View Article: PDF

[11] Walter Schachermayer and Lutz Weis. Almost compactness and decomposability of integral operators . Proc. Amer. Math. Soc. 81 (1981) 595-599. MR 601737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. R. Schep. Compactness properties of an operator which imply that it is an integral operator . Trans. Amer. Math. Soc. 265 (1981) 111-119. MR 607110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Einar Hille. Notes on linear transformations. I . Trans. Amer. Math. Soc. 39 (1936) 131-153. MR 1501838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] William T. Reid. Expansion problems associated with a system of integral equations . Trans. Amer. Math. Soc. 33 (1931) 475-485. MR 1501601.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Rudolph E. Langer and Eleanor P. Brown. On a class of integral equations with discontinuous kernels . Trans. Amer. Math. Soc. 29 (1927) 683-715. MR 1501410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Wallie Abraham Hurwitz. On the pseudo-resolvent to the kernel of an integral equation . Trans. Amer. Math. Soc. 13 (1912) 405-418. MR 1500925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Anna Johnson Pell. Applications of biorthogonal systems of functions to the theory of integral equations . Trans. Amer. Math. Soc. 12 (1911) 165-180. MR 1500885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1